# SDR C77A20150813001

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 21,563 hours, 12,448 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE CONTROL LT & RT FAULT, BRAKE TEMP LT 243 OTBD & INBD 33, RT OTBD 262 & INBD 33.  R & R HYD SYS 2 MAIN BRAKE SOV IAW AMM 32-41-03.  OPERATIONS CHECKED MAIN BRAKE SYS IAW 32-41-00.  OPERATIONS CHECKED GOOD.  NO FIX FOR EICAS MSG LT & RT BRAKE CONTROL FAULT WO 1943630 REMAINS OPEN.  FOUND CHAFED & SHORTED POWER WIRE W102-03846-22 & BROKEN.  REPAIRED POWER WIRE IAW SWPM 20-41-20.  FAULTS CLEARED.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.  LOG PAGE A038385.
